MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. AMSCO EVOLUTION; STERILIZER

STERIS MEXICO, S. DE R.L. DE C.V. AMSCO EVOLUTION; STERILIZER
Model Number HC-1500
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the unit and found that the bolts that attach the panel to the sterilizer were not secure causing the reported event to occur.The technician replaced and secured the bolts, tested the unit, confirmed it to be operating according to specification and returned it to service.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that the top panel on their 60" evolution sterilizer fell off the unit contacting an employee's head.Medical treatment was sought and administered.The user facility did not disclose what medical treatment was administered.
 
Additional Manufacturer Narrative
Udi related data quality updates only - alignment with gudid.

Brand Name
AMSCO EVOLUTION
Common Device Name
STERILIZER
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key18125399
Report Number3005899764-2023-00064
Device Sequence Number6439988
Product Code FLE
UDI-Device Identifier00724995151522
UDI-Public(01)00724995151522(11)191218(21)033521906
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHC-1500
Device Catalogue NumberUE06
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/13/2023
Supplement Report FDA Received Date01/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/18/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown